MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PERCUTANEOUS INSERTION HANDLE F/AIMING A; GAUGE,DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PERCUTANEOUS INSERTION HANDLE F/AIMING A; GAUGE,DEPTH
Catalog Number 03.113.025
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reportedly there was no patient involvement.Date of event is unknown.Device is an instrument and is not implanted/explanted.A device history record review was performed for the subject device: part no.: 03.113.025; lot no.: l065951; manufacturing location: (b)(4); release to warehouse date: 11.Nov.2016.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.A product evaluation was performed for the subject device: dhr review: review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Service & repair evaluation: the customer reported the instrument had an unknown issue.The repair technician reported the screw was missing.Missing parts is the reason for repair.The cause of the issue is unknown.The following parts were replaced: m3.5 screw.The item was repaired per the inspection sheet, passed synthes final inspection on 9-may-2018 and will be returned to the customer upon completion of the service and repair process.He evaluation was confirmed.The device was deemed serviceable and returned to the customer.No design or manufacturing issues were identified; therefore, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during service evaluation, the screw of a percutaneous insertion handle for aiming arm (right) was found missing and might require replacement.There was no patient involvement reported.This is report 1 of 1 for (b)(4).

Brand Name
PERCUTANEOUS INSERTION HANDLE F/AIMING A
Common Device Name
GAUGE,DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7610733
Report Number2939274-2018-52527
Device Sequence Number945529
Product Code HTJ
UDI-Device Identifier10886982072917
UDI-Public(01)10886982072917
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.113.025
Device Lot NumberL065951
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1